A member asked:

I am taking simvastatin + beta blocker in the evening. it was ok, but pravachol (pravastatin) 10 mg + 5 mg amlodipine in the eveninggives nausea, fatigue and muscle pain. any adjustments.?

4 doctors weighed in across 2 answers
Dr. Masoud Sadighpour answered

Specializes in Sleep Medicine

Ii depends why your regimen changed. Could you go back to the old regimen and take Simvastatin + beta blocker. Amlodipine can be taken any time of the day.

Answered Oct 24, 2017

5.4k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Quang Nguyen answered

Specializes in Endocrinology

Without knowing more information, it's hard to explain what is happening to you. I recommend going back to your doctor and let them know. You could take the medication at different time of the day or go back to the original regimen. Your current doctor would be the best to answer this question.

Answered Sep 28, 2016

5.4k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...